ANTIDEPRESSANTS AND THE ZOMBIE APOCALYPSE

What-Zombies-really-look-like-Drg-Names-new

 

 

 


Eddie RayRouth  Zoloft- ZACHARY COLE WESTON - Zoloft Eric Harris - Luvox Jeff Weise - Prozac Aaron Alexis - TRAZADONE James Holmes (Batman Shooter) - ZOLOFT Jeffrey Dahmer -   PROZAC Adam Lanza - UNDISCLOSED Seung-Hui Cho - Virginia Tech Shooting - UNDISCLOSED Andrea Yates - EFFEXOR & REMERON Image HTML map generator

www.html-map.com
—–

If you click on the link and then go to each one of the pictures and click on them they will link to the articles discussing each case and the medications each person was on at the time of their crimes. Drugs which impair (inhibit) serotonin metabolism (SSRIs, SNRIs, Atypical Antipsychotics, etc.), thereby forcing serotonin to increase, can produce extreme out of character violence. This is documented in our database of 5000 antidepressant-induced tragedies (www.ssristories.net), as well as in many medical studies including the Kauffman study: SSRI Drugs:  More Risks Than Benefits:

http://www.drugawareness.org/kauffman-study-selective-serotonin-reuptake-inhibitor-ssri-drugs-more-risks-than-benefits/

and the shocking mutant mice study by Dr. Jean Chen Shih and colleagues from the University of Southern California which everyone who is given an antidepressant, along with everyone who associates with those given an antidepressant, should be given a copy of at the time of prescription:

http://www.drugawareness.org/mutant-mice-key-to-human-violence-an-excess-serotonin/

Ann Blake Tracy, Executive Director,

International Coalition for Drug Awareness

www.drugawareness.org & www.ssristories.net
Author: ”Prozac: Panacea or Pandora? – Our Serotonin Nightmare – The Complete Truth of the Full Impact of Antidepressants Upon Us & Our World” & Withdrawal CD “Help! I Can’t Get Off My Antidepressant!”

WITHDRAWAL WARNING: In sharing this information about adverse reactions to antidepressants I always recommend that you also give reference to my CD on safe withdrawal, Help! I Can’t Get Off My Antidepressant!, so that we do not have more people dropping off these drugs too quickly – a move which I have warned from the beginning can be even more dangerous than staying on the drugs!

WITHDRAWAL HELP: You can find the hour and a half long CD on safe and effective withdrawal helps here: http://store.drugawareness.org/ And if you need additional consultations with Ann Blake-Tracy, you can book one at www.drugawareness.org or sign up for one of the memberships for the International Coalition for Drug Awareness which includes free consultations as one of the benefits of that particular membership plan.

 

 

 


1,022 total views, no views today

No Longer the Same after Six Months on Psychotropics

Years 2000 and Prior

This is Survivor Story number 1.
Total number of stories in current database is 96

12/28/2000

No Longer the Same after Six Months on Psychotropics

Other Medications

“Where will it all end? He had never even had a headache before all of this!”

Hello, I am Joey Depew. My husband Bob is 53, a computer artist, self employed for the last 28 years and is no longer the same.

He wanted to stop smoking and was given samples of Wellbutrin (Zyban). He had a bad cold and the GP told him it was most likely lung cancer. Anxiety erupted, followed by a trip to the ER for a possible heart attack. NO CANCER – NO HEART ATTACK, but he was put on a sample two-level dose packet of Paxil for an anxiety disorder. After 4 days of euphoria, then 4 days of hell, he went cold turkey off this killer drug.

Then Lorazapam for sleep, Tarazadon for anxiety and finally a week in a psychiatric hospital. And now he’s taking Serzone. All this in 6 months. And the result, he has been changed–crying, head pains like a grabbing in the back inside of his head, zombie-like some of the time and sensitive to light-sound-movement.

Where will it all end?

He had never even had a headache before all of this!

Joey

430 total views, no views today

Paxil Nightmare.

“Paxil should be yanked from the market immediately.”

 

In July of last year, I was coerced by my therapist to try a low dose of Paxil for depression caused by chronic pain. I was feeling pretty overwhelmed by the injuries I had suffered in an automobile accident 4 years earlier and the fight with my insurance company was turning into a nightmare of gigantic proportions. My therapist convinced me that Paxil was the answer.

I started out on 5 mgs and worked my way up to 10 mgs within three weeks. After one week on 10 mgs, I became suicidal and completely out of control and wound up in a 72-hour lockdown at the local State psychiatric hospital. Instead of taking me off Paxil, they increased the dose and continued to increase the dose at regular intervals until I felt completely brain dead. When I hit 40 mgs a day, I was nothing but a zombie going through the motions of life.

They didn’t seem concerned and even suggested once again that I should up the dose. Unbeknownst to my doctors, I began to slowly wean myself off the drug. That is when my real nightmare began. I felt as if I was in a mental straitjacket — then the head spins, nausea, dizziness, visual lag, and blackouts began. My doctor told me these were caused by depression not the drug. Thank God I didn’t believe her and continued to withdraw slowly.

It took me 8 weeks to finally get off Paxil, but it is now 8 months later and I still have terrible side effects, some of which I am afraid are going to be permanent. My memory is shot, my cognitive and organizational skills are hampered, I feel as if I have had a chemical lobotomy — which I am now finding out is just what this drug does.

The propaganda issued by SmithKline Beecham about this drug in no way indicates how serious the side effects are or how devastating the withdrawal can be. Paxil is the drug they want to use in “cosmetic psychopharmacology” — they want to put everyone on it because it makes you compliant, sociable and open to suggestion. Welcome the New World Order.

I believe that Paxil should be yanked from the market immediately. I have never met anyone who had a good experience with this drug and my experience is one that I will never forget. I have filed an Adverse Reaction Report with the FDA and SmithKline and I have no ruled out a product liability suit. There is nothing innocuous about this drug and everyone should be warned.

Trisha Spinelli

 

Years 2000 and Prior

This is Survivor Story number 89.
Total number of stories in current database is 96

273 total views, no views today